See Alike in...

Alike App

Browser

holographicskull

670d

I've been on Fluoxetine since November 2021. Lately I've felt like it's taken away my ability to just get up and do the things I need to do, and even want to do. It just makes me feel really lazy and I can never build up the motivation to do any big projects. Just looking for those with similar experiences and maybe some advice

Top reply
    • fanshy

      670d

      Keep in mind,everyone's different but I have been on zoloft and Prozac in the past. Zoloft for ten years and Prozac for several...and I felt like each of them made my anxiety almost unbearable. Paxil for some reason has not. It's worked really well for me. Just wanted to make a mention of it and if it ever helps you great, if not at least you know you have choices❤️

    • fanshy

      670d

      Keep in mind,everyone's different but I have been on zoloft and Prozac in the past. Zoloft for ten years and Prozac for several...and I felt like each of them made my anxiety almost unbearable. Paxil for some reason has not. It's worked really well for me. Just wanted to make a mention of it and if it ever helps you great, if not at least you know you have choices❤️

    • Chenoa

      670d

      Hi there! Fellow prozac person here. Have you always felt this way since taking it? Have you had an increase in dosage or anything?

      • holographicskull

        670d

        @Chenoa I believe I've been this way since I've been on my meds, I'm just not sure if things changed when I upped to 20mg. I've noticed whenever I'm on antidepressants I become pretty lazy but it's not intentional. Makes me feel useless

        • Chenoa

          670d

          @holographicskull I understand the feeling. Antidepressants are known to really numb you down. An increase could make things better or worse. I'm on a high dosage of it (along with other things) and it personally winds me down to the point it puts me to sleep. But, I'm high strung without them so I just deal with it personally lol. Do you think you would be able to talk to your doctor about how it's making you feel?

      • holographicskull

        670d

        @Chenoa I started out with 10mg, my dosage was upped to 20mg at the beginning of the year I believe, so it's been awhile. The whole medication thing with me is confusing because I don't really remember what it was like when I first was on it. And I was also coming off of birth control when I started my meds so I'm not sure how much I truly needed the meds

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion